# SDR UIEA2020122102607

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,158 hours, 23,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT LENS MISSING ABOVE SEAT NR 1-2AC.  INSTALLED AISLE EMERGENCY LIGHT LENS, IAW AMM 33-51-05.  OPERATIONS CHECK GOOD.
